# SDR CALA2021111502096

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 98,681 hours, 13,403 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 111W22022
- Condition: Cracked
- Location: Rh Bs 1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5310-06900 OP 14 AD 2019-11-02 RH BS 1035 WING CENTER SECTION FRONT SPAR LOWER CHORD 2EA HOLES FOUND CRACK. TRANSFER REF. NON-ROUTINE LP 9131315 AND ORIGINATED BY EMP V898510. WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIRED AS PER SRM 57-10-10-2R-1 REPAIR 1 PAGE 1-11 FIG 201 AND 202 JUST AT BS1035 RBL 81.30, THIS REPAIR IS A CATEGORY A REPAIR, FORM 44-0008 ITEM 1-23 ACCOMPLISHED - WORK ACCOMPLISHED BY MECH V906028 AND INSPECTED BY V897895 ADD EMP:V897895 RII - INSPECTED OKAY BY HX 169492 ADD EMP:V917656
